RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1996, Volume 8, Number 9, Pages 31–43 (Mi mm1617)  

This article is cited in 2 scientific papers (total in 2 papers)

Proceedins of the International Conference on the Optimization of the Finite Element Approximations (OFEA-95), St.-Petersburg, 25–29 June 1995

Adaptive composite finite elements for the solution of PDEs containing nonuniformely distributed micro-scales

W. Hackbusch, S. A. Sauter

Christian-Albrechts-Universität

Abstract: In this paper we will introduce Adaptive Composite Finite Elements as a discrete homogenization technique for partial differential equations having small micro-structures as, e.g., rough boundaries or jumping coefficients. These Finite Elements allow to discretize such problems only with a few degrees of freedom and still getting the required asymptotic approximation property. This method can be applied for both, a relatively crude approximation of the PDE and the application of multi-grid methods to problems where standard finite elements would always result in systems of equations having a huge number of unknowns.

Full text: PDF file (1263 kB)

Bibliographic databases:

Language: English

Citation: W. Hackbusch, S. A. Sauter, “Adaptive composite finite elements for the solution of PDEs containing nonuniformely distributed micro-scales”, Matem. Mod., 8:9 (1996), 31–43

Citation in format AMSBIB
\Bibitem{HacSau96}
\by W.~Hackbusch, S.~A.~Sauter
\paper Adaptive composite finite elements for the solution of PDEs containing nonuniformely distributed micro-scales
\jour Matem. Mod.
\yr 1996
\vol 8
\issue 9
\pages 31--43
\mathnet{http://mi.mathnet.ru/mm1617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444870}
\zmath{https://zbmath.org/?q=an:0981.65513}


Linking options:
  • http://mi.mathnet.ru/eng/mm1617
  • http://mi.mathnet.ru/eng/mm/v8/i9/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chan, TF, “Robust multigrid methods for nonsmooth coefficient elliptic linear systems”, Journal of Computational and Applied Mathematics, 123:1–2 (2000), 323  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Sauter, S, “Composite finite elements for elliptic boundary value problems with discontinuous coefficients”, Computing, 77:1 (2006), 29  crossref  mathscinet  zmath  isi  scopus
  • Математическое моделирование
    Number of views:
    This page:195
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019